MAUDE Adverse Event Report: HOLOGIC, INC EVIVA STEROTACTIC BREAST BIOPSY SYSTEM; BREAST BIOPSY DEVICE

HOLOGIC, INC EVIVA STEROTACTIC BREAST BIOPSY SYSTEM; BREAST BIOPSY DEVICE
Model Number 1213-20
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Currently unable to establish a relationship or impact to the reported observation.(b)(4).
 
Event or Problem Description
It was reported a physician performed an eviva breast biopsy on (b)(6) 2017, and the biopsy needle "became twisted and bent".There was no patient injury.

Brand Name
EVIVA STEROTACTIC BREAST BIOPSY SYSTEM
Common Device Name
BREAST BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key7320424
Report Number1222780-2018-00039
Device Sequence Number110135
Product Code KNW
UDI-Device Identifier15420045504998
UDI-Public(01)15420045504998(10)17L21R
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/21/2019
Device Model Number1213-20
Device Catalogue NumberEVIVA 1213-20
Device Lot Number17L21R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1